# SDR 2025F00212

- Difficulty date: September 3, 2025
- Submitted: September 3, 2025
- Operation: General aviation
- Aircraft: N801WA
- Make and model: Doug MD 83
- Aircraft serial: 53291
- Aircraft time: 76,452 hours, 33,705 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

1.FWD CARGO FIRE INDICATION//2. FWD CARGO FIRE BOTTLE WAS DISCHARGE. AFTER REPLACING FIRE EXTINGUISHER COMPONENTS REF ITEM 2, OPS CHECK FOUND NORMAL IAW MD80AMM 26-18-02. 2. PERFORMED MAINTENANCE PROCEDURES FOLLOWING SYSTEM DISCHARGE. REPLACED COMPONENTS IAW MD80AMM 26-18-00 R/R METERING VALVE IAW MD80AMM 26-18-10 REPLACED FIRE EXTINGUISHER COMPONENTS OPS CHECK FOUND NORMAL IAW MD80 AMM 26-18-02. PERFORMED MAINTENANCE PROCEDURES FOLLOWING SYSTEM DISCHARGE, REPLACED COMPONENTS FIRE EXTINGUISHER BOTTLES, DIVERTER VALVE, METERING VALVE, INSPECTED AND TESTED SMOKE DETECTORS INSPECTED CARGO COMPARTMENT, NO DEFECTS FOUND, SYSTEM FUNCTIONAL TEST NORMAL ALL WORK PERFORMED IAW MD80 AMM 26-18-00, 26-18-01, 26-18-02, 26-18-03
